Title: | О вырождающихся параболических операторах |
Authors: | Соболевский, П.Е. |
Issue Date: | 1971 |
Publisher: | Наука |
Citation: | Соболевский, П.Е. О вырождающихся параболических операторах / П.Е. Соболевский // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 196, № 2.- С. 302-304. |
URI: | https://elib.gsu.by/handle123456789/72997 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Соболевский_О_вырождающихся.pdf | 20.36 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.